# SDR ASOA2015102914066

- Difficulty date: October 29, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 30,579 hours, 28,158 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT FS 333 FROM STR 25L-25R.  CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00. COMPLIED WITH REO 601R 53-21-2671, REV.  RECEIVED AND COMPLETED ECTC 601R 53-21-2671.
